# SDR CALA2008120801128

- Difficulty date: December 8, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 33,436 hours, 9,929 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0266
- Condition: Malfunctioned
- Location: Mid Galley
- Part time: 45,161 hours, 14,868 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL FROM MID GALLEY WHEN OVEN TURNED ON SMELL DISAPPEARED WHEN OVEN TURNED OFF.  REMOVED AND REPLACED OVEN AND CONTROLLER, OPS CHECK OK.  FILED SMOKE IN CABIN REPORT FOR MAINTENANCE WITH SUPERVISOR, OK TO CONTINUE.  ROTATABLE PARTS CHANGE - OVEN, LARGE, OFF 99-2533-9-0002 S/N 0266 ON 99-2533-9-0002 S/N 0081.
